1. Want to get periods immediately before attending a religious event? Check this out for tips...
    Dismiss Notice
  2. What can you teach someone online? Tell us here!
    Dismiss Notice
  3. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

heavy bleeding after stopping primolut n

Discussion in 'Gynaecology' started by hivid, May 5, 2013.

  1. hivid

    hivid Silver IL'ite

    Messages:
    417
    Likes Received:
    89
    Trophy Points:
    68
    Gender:
    Female
    Hi all,
    Dr gave me primolut n 3 tabs a day for 7 days. I got my periods 3 days after stopping the pill. But the flow is very much. I am chaning whisper all night pad every 3-4 hrs, does anyone know if its normal? Does this usually happen when we take pills. I have never had such heavy flow. I had dysfunctional bleeding and spotting and that is why dr had prescribed primolut n. But I m having heavy bleeding now.any suggestions.?
     
    Loading...

  2. mimur9

    mimur9 IL Hall of Fame

    Messages:
    7,307
    Likes Received:
    2,470
    Trophy Points:
    370
    Gender:
    Female
    why did the doctor prescrib primolut? to stop a bleeding or to induce periods? If it for inducing periods in case of not getting periods well beyond the regular time then overbleeding may happen due to the thickness of the endometrium.
     
  3. hivid

    hivid Silver IL'ite

    Messages:
    417
    Likes Received:
    89
    Trophy Points:
    68
    Gender:
    Female
    Hi the dr gave me because I did not get my periods instead I was spotting for a week during the time I should havegot periods
     
  4. Catgol

    Catgol Platinum IL'ite

    Messages:
    1,000
    Likes Received:
    1,353
    Trophy Points:
    283
    Gender:
    Female
    primolut causes heavy bleeding
     
  5. Nijasav

    Nijasav IL Hall of Fame

    Messages:
    3,706
    Likes Received:
    2,349
    Trophy Points:
    308
    Gender:
    Female
    It is normal, but it continues after 5 days, then see doc. The tablets helps to clean the U.
     
  6. hivid

    hivid Silver IL'ite

    Messages:
    417
    Likes Received:
    89
    Trophy Points:
    68
    Gender:
    Female
    Thanks nijasav.. I was worried because I am soaking one large pad every 3 hours...I dint know if it was normal or whether I should go to a doctor
     
  7. rachaputi

    rachaputi Platinum IL'ite

    Messages:
    1,853
    Likes Received:
    4,336
    Trophy Points:
    285
    Gender:
    Female
    Actually primolout-N is have to take one time to stop periods, and 3 times to get.. Dont worry i too face this prob, no need to worry about it.
     
  8. hivid

    hivid Silver IL'ite

    Messages:
    417
    Likes Received:
    89
    Trophy Points:
    68
    Gender:
    Female
    Thanks rachaputi..I thought maybe the medifine did not suit my body hence I am bleeding so heavily..if thats how the period is after taking primolut n then fine..btw did u do any home remedies to reduce the foow.i have been on the bed since morning..I am worries that too much strain would make me weak..
     
    1 person likes this.
  9. padmaja909

    padmaja909 Platinum IL'ite

    Messages:
    846
    Likes Received:
    2,093
    Trophy Points:
    263
    Gender:
    Female
    I think you should take a b-complex tablet so that you wont be weak due to blood loss. I suggest u take your gynac's advice.
     
  10. rachaputi

    rachaputi Platinum IL'ite

    Messages:
    1,853
    Likes Received:
    4,336
    Trophy Points:
    285
    Gender:
    Female
    Actually i succeeded in reducing flow, but later month i faced which left over.
     

Share This Page